# SDR AALA2018121879033

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 25,525 hours, 9,523 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ECAM VENT EXTRACT FAULT. VERY STRONG ELECTRICAL BURNING ODOR. THE AIRCRAFT WAS GROUNDED.  REPLACED THE VENT EXTRACT FAN. OPS CHECKED NORMAL.  OK FOR SERVICE.
